# SDR ASAA2024071451200

- Difficulty date: July 14, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810236
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR PANEL DELAME P/N 141A5810-236. GROUNDED - YES. COMPLETED WET LAY UP REPAIR AND REMOVE/REPLACE INSERTS ON MAIN CABIN FWD FLOOR PANEL P/N 141A5810-236 IAW B737-800 SRM 53-00-50-2R-1.
